After Questions and Answers
Every time I have surgery a week to a week and a half later I | PatientsVille.com
Every time I have SURGERY a week to a week and a half later I experience very itchy HIVES up and own my arms, my legs, my neck, my scalp, my chest, and my palms of my hands. After my c-sections I would also have a circle of rash about one inch in diameter around where they did my epidural or spinal. They tried both to see if the reaction would be different. I would react right away in the hospital and they would give me benadryl but once home about a week to a week and a half later I would have a reaction again every time. That's five times by the way. Now I've had two uterine ablations done and did not have the reaction right away in the hospital but a week and two days later both times! It's very itchy and uncomfortable and would love some insight as to what would be causing it so I can avoid it in the future. I did take vicodin after all of my surgeries but was finished a week before my reaction. Can you have such a delayed reaction from vicodin or could it be lidocaine I'm allergic to?
Spread the word: Share, Email, Print
More After Reviews
Related Health Conditions
Record and Track Your Side Effects
It is very important to keep track of all side effects and discuss them with your doctor. If you think you may have a medical emergency, call your doctor or 911 immediately.
Most drugs have a large list of nonsevere or mild adverse effects which do not rule out continued usage. These effects depend on individual sensitivity, and can include nausea, dizziness, diarrhea, malaise, vomiting, headache, dermatitis, dry mouth, etc. Check commonly reported side effects . These can be considered a form of pseudo-allergic reaction, as not all users experience these effects; many users experience none at all.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.